Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

IUD and blood clots... Please Help! :o(

I had an IUD put in about 3.5 months ago and I have had 1 period before... This is my second... I am having clots as big as nickels and dimes with a tampon in! I have go to the doc. due to bad cramping ALL the time and thinking I may be preg., but I'm not and so I have another apt. the 4th. But I am worried about the clots! Is it normal? I never had them before and they are scaring me!! Help me please!

Answer Question
 
Anonymous

Asked by Anonymous at 8:17 PM on May. 31, 2009 in Babies (0-12 months)

Answers (4)
  • Yes.. when your on the copper IUD.. as I am.. your periods can get worse, heavier, large clots.. cramps, etc. The cramping fades over time but the periods are still heavy w/ clots.
    scout575

    Answer by scout575 at 8:26 PM on May. 31, 2009

  • I have the mirena...
    Anonymous

    Answer by Anonymous at 8:27 PM on May. 31, 2009

  • On the mirena I do not think this is a good thing. I would definitely be calling the doc. I doubt youa re pregnant though. On the Paragard (copper one) it is normal and the cramping subsides with time.
    aeneva

    Answer by aeneva at 8:37 PM on May. 31, 2009

  • Its normal with the Paragard to have clots and heavier periods but with Mirena that is a serious side effect, you need to go see your doctor tomorrow
    tabi_cat1023

    Answer by tabi_cat1023 at 8:45 PM on May. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN